does metronidazole contain penicillin?!
Question: Does metronidazole contain penicillin?
Metronidazole does not contain penicillin or structurally related. Usually nausea/vomiting is not the symptoms of an allergy. Rash or impaired breathing would usually be the result of an allergic reaction to a medication. Nausea and vomiting are an adverse reaction related to the use of oral metronidazole though. Sometimes taking it with food or milk can help, but not always. I know you said you did not drink alcohol, but don't forget a lot of over the counter cough syrups also contain a small amount of alcohol as well ---and some mouthwashes do too, just as a side note. If it were the antabuse like effect, you probably would have other noticable symptoms too, like flushing and headache. I hope your reaction is not serious and you feel better soon!
No, it does not contain penicillin. Stomach upset is a common side effect and it may cause a metallic type taste in your mouth. Try taking it with some food and plenty of water. If it continues to bother you, let your Dr. know